# SDR AALA20040283

- Difficulty date: February 25, 2004
- Submitted: February 26, 2004
- Operation: Air carrier
- Aircraft: N655AA
- Make and model: Boeing 757223
- Aircraft serial: 24613
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Part number: 233T32101028
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEX - PREFLIGHT INSPECTION FOUND EMERGENCY -DISARMED- LIGHT INOPERATIVE.  FERRIED FLIGHT FROM MEX TO MIA FOR REPAIR OF EMERGENCY LIGHT SWITCH.  REPLACED EMERGENCY LIGHT PANEL ON COCKPIT OVERHEAD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
